# SDR 2008UALA04265

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 63,453 hours, 18,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Loose
- Location: Video System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VIDEO MONITOR IN BACK CABIN IS LOOSE.
